This article is cited in 7 scientific papers (total in 7 papers)
Some problems in approximation theory for a class of functions of finite smoothness
S. N. Kudryavtsev
This paper concerns the problem of best accuracy in recovering functions from their values at a specified number of points, the problem of best approximation of partial differential operators by bounded operators, and the problem of the accuracy of approximation of one class by another for a class of functions with partial derivatives of a fixed order having moduli of continuity not exceeding a given modulus of continuity. The weak asymptotic behavior is established for the corresponding quantities.
PDF file (804 kB)
Russian Academy of Sciences. Sbornik. Mathematics, 1993, 75:1, 145–164
MSC: Primary 41A65, 41A46; Secondary 41A35
S. N. Kudryavtsev, “Some problems in approximation theory for a class of functions of finite smoothness”, Mat. Sb., 183:2 (1992), 3–20; Russian Acad. Sci. Sb. Math., 75:1 (1993), 145–164
Citation in format AMSBIB
\paper Some problems in approximation theory for a~class of functions of finite smoothness
\jour Mat. Sb.
\jour Russian Acad. Sci. Sb. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
S. N. Kudryavtsev, “Recovering a function with its derivatives from function values at a given number of points”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 505–528
S. N. Kudryavtsev, “Approximation of a partial differential operator by bounded operators on a class of functions of finite smoothness”, Sb. Math., 187:3 (1996), 385–402
S. N. Kudryavtsev, “Approximating one class of finitely differentiable functions by another”, Izv. Math., 61:2 (1997), 347–362
S. N. Kudryavtsev, “The best accuracy of reconstruction of finitely smooth functions from their values at a given number of points”, Izv. Math., 62:1 (1998), 19–53
S. N. Kudryavtsev, “The Stechkin problem for partial derivation operators on classes of finitely smooth functions”, Math. Notes, 67:1 (2000), 61–68
Proc. Steklov Inst. Math., 248 (2005), 268–277
Sh. U. Azhgaliev, N. Temirgaliev, “Informativeness of all the linear functionals in the recovery of
functions in the classes $H_p^\omega$”, Sb. Math., 198:11 (2007), 1535–1551
|Number of views:|